# SDR TCA8A97052

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Over Serviced
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COCKPIT FILLED UP WITH SMOKE.  FOUND NR 4 ENGINE OVER SERVICED WITH OIL.  SERVICED PER MM 12-1-0 AND RAN ENGINE FOR 1 HOUR WITH BLEEDS AND NASI SYSTEM ON TO CLEAR RESIDUAL OIL AND SMOKE IAW 72-0.
